Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 47, NWS Grand Rapids, MI

June 16, 2012

NWS Grand Rapids, MI issued this small craft advisory at Jun 16, 2012, 11:32 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2012, 11:32 PM EDT (03:32 UTC)
Expired
Jun 17, 2012, 8:46 AM EDT
In force
9 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WHUS73 KGRR 170332
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1132 PM EDT SAT JUN 16 2012

LMZ844>849-171145-
/O.NEW.KGRR.SC.Y.0047.120617T0332Z-120617T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1132 PM EDT SAT JUN 16 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT SUNDAY. 

* WINDS...SOUTHWEST INCREASING TO 15 TO 25 KNOTS TONIGHT...THEN
  DIMINISHING SUNDAY MORNING.

* WAVES...BUILDING TO 2 TO 6 FEET...HIGHEST WAVES NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NJJ
2 follow-up statements
719 
WHUS73 KGRR 170738
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
338 AM EDT SUN JUN 17 2012

LMZ844>849-171500-
/O.CON.KGRR.SC.Y.0047.000000T0000Z-120617T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
338 AM EDT SUN JUN 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS DIMINISHING THIS MORNING.

* WAVES...2 TO 6 FEET...HIGHEST WAVES NORTH. WAVES WILL SUBSIDE
  THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NJJ
098 
WHUS73 KGRR 171246
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
846 AM EDT SUN JUN 17 2012

LMZ844>849-171400-
/O.CAN.KGRR.SC.Y.0047.000000T0000Z-120617T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
846 AM EDT SUN JUN 17 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS AND WAVES HAVE DIMINISHED AND THE NATIONAL WEATHER SERVICE
IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY.

$$

OSTUNO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 16, 9:20 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 16, 9:20 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
920 PM EDT SAT JUN 16 2012

.SYNOPSIS...
ISSUED AT 3 PM EDT SAT JUN 16 2012

A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TONIGHT WITH
SHOWERS ENDING SUNDAY. IT WILL BE COOLER ON SUNDAY BEHIND THE FRONT
BUT MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED EARLY NEXT WEEK AS
THE FRONT LIFTS BACK NORTH.

&&

.UPDATE...
ISSUED AT 920 PM EDT SAT JUN 16 2012

WE HAVE GONE AHEAD AND UPDATED THE FCST TO ACCOUNT FOR CURRENT
TRENDS. THIS IS MAINLY TO ACCOUNT FOR LOW POPS THIS EVENING IN THE
WAKE OF THE FIRST BATCH OF STORMS AND THEN RAMPING UP POPS OVERNIGHT.

BAND OF STORMS THAT MOVED THROUGH EARLIER AND PRODUCED SOME LOCAL
WIND DAMAGE HAVE NOW MOVED WELL EAST OF THE CWFA AND HAD ALREADY
WEAKENED. IN THE WAKE OF THOSE STORMS...WE ARE SITTING IN AN AREA OF
SUBSIDENCE BETWEEN THE FIRST LINE...AND THE NEXT WAVE AND COLD FRONT
THAT ARE POISED TO MOVE TOWARD THE AREA LATER TONIGHT.

WE HAVE BEEN WATCHING THE LINE OF STORMS THAT MOVED THROUGH SRN IA
AND IS NOW IN CENTRAL ILLINOIS. IT HAS WEAKENED SOME...BUT IS
HOLDING ITS OWN AND IS NOW MOVING ENE AS OPPOSED TO DUE EAST LIKE IT
WAS EARLIER. MOST ALL OF THE MODELS INDICATE THAT SW MICHIGAN SHOULD
SEE CONVECTION PICK UP IN COVERAGE TOWARD/JUST AFTER MIDNIGHT AHEAD
OF THIS WAVE. THIS OCCURS AS THE LLJ AHEAD OF THE WAVE ACROSS WRN IL
STRENGTHENS TO 35+ KNOTS AND IS AIMED ALMOST RIGHT AT LOWER MI. WE
WILL BE KEEPING THE HIGHER POPS IN PLACE TONIGHT.

THE ONLY CAVEAT TO THIS WOULD BE IF THE LINE WOULD HELP KEEP THE LLJ
FOCUSED FURTHER SOUTH...THEN WE WOULD SEE MUCH LESS RAIN. WE FEEL
WITH THE LINE NOT BEING SO POWERFUL AT THIS TIME...AND WITH THE LINE
OF STORMS FROM THE LINE TO INDIANA SHOWING SIGNS OF MOVING NE...THAT
THE HIGHER POPS ARE THE WAY TO GO.

AS FAR AS SEVERE POTENTIAL IS CONCERNED...WE LOST OUR LOW LEVEL
BASED CAPE EARLIER AS THE STORMS MOVED THROUGH...AND NOW AS THE SUN
IS GOING DOWN. HOWEVER...ELEVATED INSTABILITY IS ON THE RISE WITH MU
CAPES INCREASING TO OVER 1000 J/KG PER THE SPC MESOANALYSIS PAGE.
SHEAR IS A BIT BETTER AND INCREASING. WITH THE STORMS BEING ELEVATED
IN NATURE...IT WILL BE HARDER TO SEE WINDS MAKING IT DOWN TO THE
SFC...BUT IT CAN NOT BE RULED OUT. SOME HAIL WILL BE POSSIBLE...BUT
THE CAPE IN THE -10 TO -30C LAYER IS NOT IMPRESSIVE. SO WE BELIEVE
THAT SOME ISOLATED SEVERE IS NOT OUT OF THE QUESTION...BUT NOT
LIKELY.

&&

.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)
ISSUED AT 345 PM EDT SAT JUN 16 2012

SEVERE WEATHER THREAT IS THE FORECAST ISSUE IN THE NEAR TERM. WITH
SFC HEATING TODAY YIELDING CAPES BETWEEN 1000 AND 1500 INTO THIS
EVENING. A COUPLE MESO LOWS MOVING WEST OF LOWER MICHIGAN WILL
LOCALLY ENHANCE SFC CONVERGENCE EARLY THIS EVENING AND AGAIN LATE
TONIGHT LEADING TO SEPARATE BOUTS OF CONVECTION. THE FIRST BATCH
THIS EVENING WILL HAVE MORE SFC BASED INSTABILITY AND LOW LEVEL
CONVERGENCE TO WORK WITH...BUT LESS DEEP LAYER SHEAR. SO FAR NONE OF
THE CONVECTION HAS APPROACHED SEVERE LEVELS BUT CONVECTIVE TRENDS
WILL HAVE TO BE MONITORED INTO THIS EVENING.

AFTER A BIT OF A LULL...EXPECT ANOTHER BATCH OF SHOWERS AND
THUNDERSTORMS ALONG AND AHEAD OF THE SFC COLD FRONT LATE TONIGHT.
WENT WITH LIKELY POPS AS COVERAGE OF SHOWERS SHOULD BE FILLING IN
OVERNIGHT WITH SFC CONVERGENCE AND MOISTURE POOLING AHEAD OF THE
FRONT. DEEP LAYER SHEAR IS ABOUT 35 KNOTS AND WITH UNIDIRECTIONAL
SHEAR...EXPECT MODE WILL BE BOWING LINE SEGMENTS.

THE FRONT PUSHES EAST SUNDAY WITH DRYING FROM WEST TO EAST BUT WARM
ADVECTION IS ALREADY UNDERWAY FOR MONDAY AS FRONT BEGINS TO LIFT
BACK NORTH. WENT WITH SLIGHT CHANCE AND CHANCE POPS AS A FEW
ELEVATED THUNDERSTORMS LOOK POSSIBLE BASED ON WAA PATTERN WITH MID
LEVEL INSTABILITY AND SOME MOISTURE RETURNING.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 345 PM EDT SAT JUN 16 2012

FORECAST ISSUE IN THE EXTENDED IS THE POTENTIAL FOR CONVECTION ALONG
THE WARM FRONT MONDAY AND ALONG A COLD FRONT THURSDAY. IN BETWEEN
THOSE EVENTS LOOKS LIKE UPPER RIDGING WILL SUPPRESS CONVECTION AND
BRING VERY WARM WEATHER TUESDAY AND WEDNESDAY. TREND IS FOR A
STRONGER COOL DOWN FOR THE END OF THE WEEK AS THE UPPER RIDGE GETS
REPLACED BY BIG HEIGHT FALLS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 114 PM EDT SAT JUN 16 2012

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE IN FROM THE WEST
AFTER 20Z. THERE COULD BE MVFR AND PATCHY IFR WITHIN THE HEAVY
RAIN. STORMS COULD LINGER UNTIL CLOSE TO 04Z...THEN A SLIGHT
LULL...THEN MORE STORMS SHOULD ARRIVE WITH A COLD FRONT AFTER 08Z.
HAVE NOT GONE WITH THAT MUCH DETAIL IN THE TAFS...INSTEAD HAVE
HIGHLIGHTED VCTS FOR MUCH OF THIS TIME FRAME.

THE STORMS SHOULD CLEAR OUT OF THE FROM WEST TO EAST AFTER
DAYBREAK SUNDAY...FINALLY EXITING AROUND LAN AND JXN BY ABOUT 15/16Z
SUN.

&&

.MARINE...
ISSUED AT 345 PM EDT SAT JUN 16 2012

WEST TO SOUTHWEST WINDS SHOULD KICK UP BEHIND THE COLD FRONT ON
SUNDAY TO NEAR 20 KNOTS BUT AT THIS POINT IT LOOKS MARGINAL ENOUGH
NOT TO PUT A SMALL CRAFT ADVISORY UP.

&&

.HYDROLOGY...
ISSUED AT 345 PM EDT SAT JUN 16 2012

SOME RAIN CAN BE EXPECTED TONIGHT WITH SOME HEAVY DOWNPOURS POSSIBLE
BUT RIVER FLOWS AND GROUND MOISTURE ARE LOW AND SHOULD BE ABLE TO
ABSORB WHAT FALLS WITHOUT SIGNIFICANT RISES TO RIVERS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

UPDATE...NJJ
SYNOPSIS...OSTUNO
SHORT TERM...OSTUNO
LONG TERM...OSTUNO
AVIATION...JK
HYDROLOGY...OSTUNO
MARINE...OSTUNO
Hazardous weather outlook, Jun 16, 10:32 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1032 PM EDT SAT JUN 16 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-170745-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1032 PM EDT SAT JUN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE LIKELY OVERNIGHT TONIGHT. SEVERE WEATHER IS
NOT EXPECTED...BUT SMALL HAIL AND WIND GUSTS TO 50 MPH WILL BE
POSSIBLE. LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE ALSO. BEST CHANCE
OF STORMS WILL BE SOUTH OF INTERSTATE 96.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ON SUNDAY WILL BE MAINLY SOUTH AND EAST OF
GRAND RAPIDS. NO SEVERE WEATHER IS EXPECTED.

THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT... THEN AGAIN ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

LMZ844>849-170745-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1032 PM EDT SAT JUN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE LIKELY OVERNIGHT TONIGHT. SEVERE WEATHER IS
NOT EXPECTED...BUT SMALL HAIL AND WIND GUSTS TO 50 MPH WILL BE
POSSIBLE. LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE ALSO. BEST CHANCE
OF STORMS WILL BE SOUTH OF MUSKEGON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT... THEN AGAIN ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

MEADE NJJ

In the hours before

Local storm report, Jun 16, 7:38 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
738 PM EDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     5 N GRAND RAPIDS        43.03N 85.66W
06/16/2012                   KENT               MI   BROADCAST MEDIA

            TREE CAME DOWN IN NORTH PARK AND TOOK DOWN SOME WIRES
            WITH IT. REPORT COURTESY OF WOODTV.

&&

HOVING
Local storm report, Jun 16, 8:22 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
822 PM EDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     3 WNW GRAND RAPIDS      42.98N 85.72W
06/16/2012                   KENT               MI   TRAINED SPOTTER

            THE TOP OF A FOUR FOOT DIAMETER TREE DOWN NEAR SEVENTH
            STREET AND COVELL. THE TOP OF A THREE FOOT DIAMETER TREE
            DOWN NEAR SEVENTH STREET AND OAKHURST. BOTH TREES
            APPEARED HEALTHY. TIME ESTIMATED BY RADAR.

&&

NJJ
Local storm report, Jun 16, 9:16 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
916 PM EDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     2 NE COMSTOCK PARK      43.06N 85.65W
06/16/2012  M55 MPH          KENT               MI   TRAINED SPOTTER

&&

HOVING
Local storm report, Jun 16, 9:19 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
919 PM EDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     WALKER                  43.00N 85.77W
06/16/2012                   KENT               MI   BROADCAST MEDIA

            TWO TREES CAME DOWN NEAR WALKER CITY HALL. REPORT RELAYED
            BY WOODTV.

&&

HOVING
Local storm report, Jun 16, 10:46 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1046 PM EDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     JENISON                 42.91N 85.82W
06/16/2012                   OTTAWA             MI   PUBLIC

            LARGE HEALTHY TREE BRANCH 15 INCHES IN DIAMETER DOWN ON A
            HOUSE. NUMEROUS OTHER BRANCHES DOWN IN AREA.

&&

HOVING
Local storm report, Jun 16, 10:47 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1047 PM EDT SAT JUN 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     5 S HOLLAND             42.72N 86.11W
06/16/2012                   ALLEGAN            MI   PUBLIC

            TREE DAMAGE. HEALTHY 2 FOOT DIAMETER BRANCH AND 18 INCH
            DIAMETER TRUNK SNAPPED OFF. WEATHER STATION ANEMOMETER
            REGISTERED 98 MPH WIND. NO STRUCTURAL DAMAGE NOTED. HIGH
            WINDS LASTED ABOUT A MINUTE WHILE RAIN WAS FALLING. TIME
            ESTIMATED FROM RADAR. THIS LOCATION IS LESS THAN 2 MILES
            SOUTH OF THE HOLLAND AIRPORT WHERE 59 MPH WIND WAS
            MEASURED BY ASOS.

0455 PM     TSTM WND DMG     4 SSE SAUGATUCK         42.61N 86.17W
06/16/2012                   ALLEGAN            MI   BROADCAST MEDIA

            TREE DOWN ON 126TH AVE SOUTH OF SAUGATUCK. HEALTH
            UNKNOWN. REPORT RELAYED BY WOODTV.

0503 PM     TSTM WND GST     2 S HOLLAND             42.75N 86.11W
06/16/2012  M59.00 MPH       ALLEGAN            MI   ASOS

            WIND GUST AT HOLLAND ASOS.

0505 PM     TSTM WND GST     4 NE HOLLAND            42.83N 86.06W
06/16/2012  M42.00 MPH       OTTAWA             MI   TRAINED SPOTTER

            SPOTTER ALSO MEASURED 1/3 INCH OF RAIN IN 15 MINUTES.

0509 PM     TSTM WND GST     2 NNE ZEELAND           42.84N 86.00W
06/16/2012  E65.00 MPH       OTTAWA             MI   TRAINED SPOTTER

            MULTIPLE HEALTHY 6 INCH TO 12 INCH DIAMETER TREES DOWN
            NEAR ZEELAND.

0520 PM     TSTM WND DMG     JENISON                 42.91N 85.82W
06/16/2012                   OTTAWA             MI   PUBLIC

            LARGE HEALTHY TREE BRANCH 15 INCHES IN DIAMETER DOWN ON A
            HOUSE. NUMEROUS OTHER BRANCHES DOWN IN AREA.

0530 PM     TSTM WND DMG     3 WNW GRAND RAPIDS      42.98N 85.72W
06/16/2012                   KENT               MI   TRAINED SPOTTER

            THE TOP OF A FOUR FOOT DIAMETER TREE DOWN NEAR SEVENTH
            STREET AND COVELL. THE TOP OF A THREE FOOT DIAMETER TREE
            DOWN NEAR SEVENTH STREET AND OAKHURST. BOTH TREES
            APPEARED HEALTHY. TIME ESTIMATED BY RADAR.

0530 PM     TSTM WND DMG     KENT CITY               43.22N 85.75W
06/16/2012                   KENT               MI   COUNTY OFFICIAL

            POWER LINES DOWN IN KENT CITY.

0530 PM     TSTM WND DMG     WALKER                  43.00N 85.77W
06/16/2012                   KENT               MI   BROADCAST MEDIA

            TWO TREES CAME DOWN NEAR WALKER CITY HALL. REPORT RELAYED
            BY WOODTV.

0538 PM     TSTM WND GST     5 NNW GRAND RAPIDS      43.03N 85.70W
06/16/2012  E50.00 MPH       KENT               MI   BROADCAST MEDIA

            A FEW BRANCHES WERE TAKEN DOWN AS WELL.

0538 PM     TSTM WND DMG     WALKER                  43.00N 85.77W
06/16/2012                   KENT               MI   COUNTY OFFICIAL

            A LARGE TREE CAME DOWN AND POWER LINES ARE DOWN AS WELL.

0540 PM     TSTM WND DMG     5 N GRAND RAPIDS        43.03N 85.66W
06/16/2012                   KENT               MI   BROADCAST MEDIA

            TREE CAME DOWN IN NORTH PARK AND TOOK DOWN SOME WIRES
            WITH IT. REPORT COURTESY OF WOODTV.

0540 PM     TSTM WND GST     2 NE COMSTOCK PARK      43.06N 85.65W
06/16/2012  M55.00 MPH       KENT               MI   TRAINED SPOTTER

0557 PM     TSTM WND DMG     TRUFANT                 43.31N 85.36W
06/16/2012                   MONTCALM           MI   TRAINED SPOTTER

            A COUPLE TREES ARE DOWN IN THE AREA. UNKNOWN HEALTH/SIZE.

0615 PM     HEAVY RAIN       GRAND JUNCTION          42.40N 86.07W
06/16/2012  M0.85 INCH       VAN BUREN          MI   TRAINED SPOTTER

            MEASURED RAINFALL IN LESS THAN 30 MINUTES.

0638 PM     HEAVY RAIN       GREENVILLE              43.18N 85.26W
06/16/2012  M1.03 INCH       MONTCALM           MI   AMATEUR RADIO

            RAINFALL OVER THE LAST 25 MINUTES.

&&

HOVING

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 3:54 PM EDTSmall Craft AdvisoryGRR54 hr

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.